American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49Q20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] F. Maggi. Some methods for studying stability in isoperimetric type problems. Bull. Amer. Math. Soc. 45 (2008) 367-408. MR 2402947.
Abstract, references, and article information   
View Article: PDF

[2] Jean E. Taylor. Some mathematical challenges in materials science. Bull. Amer. Math. Soc. 40 (2003) 69-87. MR 1943134.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1